Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Headache, nausea, back pain, heart palpitation, cough, no relief from advil

Hello, I am going to sound like a winer right now but just want to tell you my symptoms the last week and a half ( worse this week). Constant headaches without relief from advil , nausea ( more of a gagging feeling). Terrible fatigue , and when I lay down I get heart palpitations and a slight cough. Today I started with an upper back ache that also advil doesn t help. Any idea what is going on? Thank u in advance, Trina
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern this could be allergic condition & takes little more time to come around if I would treat you with the following medicine
1) Tab Loratidine three times in day
2) Tab levofloxacin 500 mg two time in day.
hope this information helps you have nice day.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor